# SDR R61A2018072340809

- Difficulty date: July 14, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,028 hours, 20,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT FUSELAGE FR88 BETWEEN STR 27R AND 28R SHEAR CLIP IS CORRODED. MX REMOVED AND REPLACED AFT FUSELAGE FR88 BETWEEN STR 27R AND 28R SHEAR CLIP PN 170-66531-001 IAW SRM 51-40-02, 51-40-08, SRMI 53-23-04. AC REMAINS IN IND FOR COMPLETION.
